# SDR QMLA2025022120023

- Difficulty date: February 23, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N959MA
- Make and model: Pilats PC1247
- Aircraft serial: 684
- Aircraft time: 8,955 hours, 9,199 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Filter
- Condition: Bypassing
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF OUT KLBF, DURING THE CLIMB OUT, THE CAWS PANEL FUEL PRESSURE LIGHT ILLUMINATED. I RAN THROUGH THE QRH CHECKLIST FOR THAT ANNUNCIATOR WHICH EXTINGUISHED THE ANNUNCIATOR AND THEN IMMEDIATELY ASKED ATC FOR A RETURN TO KLBF. A THEN SAFE AND UNEVENTFUL RETURN TO KLBF WAS ACCOMPLISHED. THE QRH CHECKLIST FOR THIS ITEM STATES THAT THIS ANNUNCIATOR INDICATES LESS THAN 2 PSI OF FUEL SYSTEM PRESSURE AND THAT A POSSIBLE CAUSE FOR THIS IS A FUEL FILTER BLOCKED WITH ICE CRYSTALS. THE FUEL WAS SUMPED DURING PREFLIGHT AND POSTFLIGHT AND THERE WAS NO WATER OR SEDIMENT IN EITHER SAMPLE. DURING THE POSTFLIGHT INSPECTION OF THE AIRCRAFT IT WAS NOTED THAT THE FUEL FILTER WAS NOT BYPASSED AS PER THE BYPASS VALVE INDICATOR ON THE FUEL FILTER. THIS IS EVIDENCE THAT THE FUEL FILTER WAS NOT BLOCKED. I ALWAYS HAVE EVERY FBO ADD PRIST WHEN REFUELING. I ALWAYS MONITOR THE REFUELING PROCESS TO ENSURE THAT THE PROPER FUEL TYPE IS BEING ADDED AND AT THE CORRECT AMOUNT AND, IF THE FUEL TRUCK IS NOT PREMIXED WITH PRIST, I CONFIRM THAT THE PRIST PUMP IS OPERATING CORRECTLY.
